# SDR QXEA2013032200714

- Difficulty date: March 22, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK NR 2 HAS AREAS OF CORROSION.  BLENDED CORROSION ON LT OTBD SEAT TRACK NR 2 IAW SRM  53-20-49-02-02 REV 12. FOUND TO BE OUT OF LIMITS IAW SRM 53-40-49-02-01.   CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801, PT 1, REV 9.  APPLIED ALODINE TO BLENDED AREAS IAW SRM 51-21-10-02-01, REV 12.
